MathSciNet Relay Station
MathSciNet bibliographic data
MR1381618 (97h:57024) 57M25
Torisu, Ichiro Boundary slopes for knots. Osaka J. Math. 33 (1996), no. 1, 47–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement